Duality Theory for convex/quasiconvex functions and its application to optimization: an overview

D.M.L. Dias, J.B.G. Frenk, J.A. Gromicho Dos Santos

    Research output: Chapter in Book / Report / Conference proceedingConference contributionAcademic

    Original languageEnglish
    Title of host publicationGeneralized Convexity
    EditorsS. Komlosi, T. Rapsack, S. Schaible
    PublisherSpringer-Verlag
    Pages153-170
    ISBN (Print)9780387576244
    Publication statusPublished - 1994
    EventProceedings of the Ivth International Workshop on Generalized Convexity Held at Janus Pannonius University Pecs, Hungary -
    Duration: 1 Jan 19941 Jan 1994

    Conference

    ConferenceProceedings of the Ivth International Workshop on Generalized Convexity Held at Janus Pannonius University Pecs, Hungary
    Period1/01/941/01/94

    Cite this